Im just starting on Zyban and worried about weight gain and someyhing to do with my hands.
any ideas would help please
People who gain weight when they stop smoking usually have either of 2 problems: 1) they substitute eating for holding the cigarette and 2) they have an increased appetite because the nicotine had acted as a hunger suppressant. Monitor your eating habits so that you don't increase your calories or learn tips and tricks to eat lower calorie foods that are better for you. As for your hands... think of any activities or hobbies that you can try where you need to use your hands quite a bit. Soduku, solitaire, journaling, crocheting, knitting, hooking rugs or pillows, computer games, drawing, painting, and so many new things can keep your hands busy. Explore that world. Maybe a squeeze ball to increase hand strength can be used to meet your need.
- Zyban Information for Consumers
- Zyban Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zyban (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does lyric cause weight gain? I've been on it for 2yrs.now and have put on 20 pds.since starting it?
Posted 2 May 2010 • 1 answer
Posted 21 Sep 2010 • 2 answers
Posted 20 Dec 2010 • 1 answer
Posted 9 Jul 2016 • 1 answer
Posted 13 Jan 2017 • 1 answer